Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 186, NWS Austin/San Antonio, TX

May 29, 2015Bastrop County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 29, 2015, 1:04 AM CDT for Bastrop County, Lee County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 1:04 AM CDT (06:04 UTC)
Expired
May 29, 2015, 1:45 AM CDT
In force
41 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bastrop County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 63 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 10:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.1 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2420 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2420 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS54 KEWX 290604
SVREWX
TXC021-287-290730-
/O.NEW.KEWX.SV.W.0186.150529T0604Z-150529T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  LEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 230 AM CDT

* AT 104 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR JARRELL TO NEAR MANOR TO MARTINDALE...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR
  CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...
  ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...
  UPTON...MANHEIM...BLUE...ALUM CREEK AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
      3004 9702 3005 9703 2979 9732 3007 9765
      3020 9750 3042 9737 3040 9733 3045 9717
      3056 9696 3049 9689 3046 9690 3042 9683
      3032 9674 3029 9665
TIME...MOT...LOC 0604Z 273DEG 33KT 3087 9756 3034 9763 2985 9784 

HAIL...0.75IN
WIND...60MPH
 
$$

ALLEN
1 follow-up statement
654 
WWUS54 KEWX 290645
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 AM CDT FRI MAY 29 2015

TXC021-287-290654-
/O.CAN.KEWX.SV.W.0186.000000T0000Z-150529T0730Z/
BASTROP TX-LEE TX-
145 AM CDT FRI MAY 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR BASTROP AND LEE COUNTIES IS
CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3025 9669 3024 9674 3020 9674 3011 9685
      3004 9702 3005 9703 2979 9732 3007 9765
      3020 9750 3042 9737 3040 9733 3045 9717
      3056 9696 3049 9689 3046 9690 3042 9683
      3032 9674 3029 9665
TIME...MOT...LOC 0643Z 273DEG 33KT 3087 9756 3034 9763 2985 9784 

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:38 AM CDT, 26 minutes earlier.

Area forecast discussion, May 29, 12:38 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 AM CDT FRI MAY 29 2015

.AVIATION...
SQUALL LINE ALONG A KDRT TO KSAT TO KAUS TO KTPL LINE AT INITIAL
29/06Z TIME OF TAFS. WILL CARRY WINDS OF 25G45KTS AND 1SM +TSRA AT
THE TAF SITES. THEN TRANSITION TO 5SM -TSRA FOR THE REMAINDER OF
THE OVERNIGHT AS AREA OF -RA WITH OCNL TS FOLLOWS THE SQUALL LINE.
CIGS/VSBYS WILL BE A MIX OF IFR TO VFR. IFR/MVFR CIGS WILL BECOME
MORE WIDESPREAD EARLY FRIDAY MORNING. ISOLD/SCT SHRA/TSRA ARE
POSSIBLE FRIDAY AFTERNOON INTO EVENING. HOWEVER...WILL LEAVE
MENTION OUT OF TAFS DUE TO LOW PROBS. CIGS LIFT TO VFR WITH CLOUDS
BECOMING SCT-BKN IN THE AFTERNOON. IFR/MVFR CIGS REDEVELOP FRIDAY
EVENING INTO NIGHT. N-NW WINDS DECREASE TO 10 KTS OR LESS AFTER
THE INITIAL SQUALL LINE AND THEN TURN TO SE-S BY MORNING AND
INCREASE TO 10 TO 15 KTS BY MIDDAY FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 808 PM CDT THU MAY 28 2015/

UPDATE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN HILL
COUNTRY AND EDWARDS PLATEAU. A STRONG TO SEVERE LINE OF SHOWERS
AND STORMS IS JUST NORTHWEST OF OUR CWA BUT WILL CONTINUE TO BE
FED BY A RICH AND UNSTABLE AIRMASS AND THE LINE SHOULD HAVE NO
PROBLEM SURVIVING FOR THE NEXT FEW HOURS. SHOULD SEE SOME GRADUAL
WEAKENING LATER THIS EVENING AS THE ATMOSPHERE STABILIZES A
BIT...BUT SHOWERS AND STORMS SHOULD CONTINUE TO MOVE SOUTHEAST.
RAINFALL AMOUNTS STILL SHOULD BE IN THE 1-2 INCH RAIN ON AVERAGE
WITH ISOLATED HIGHER AMOUNTS. IT WONT TAKE MUCH TO AGGRAVATE
ALREADY SATURATED SOILS. GIVEN THE EXPECTED FORECAST FOR
TONIGHT...INCREASED POPS AREAWIDE BY 10 TO 20 PERCENT.

PREV DISCUSSION... /ISSUED 703 PM CDT THU MAY 28 2015/

AVIATION... /00Z TAF UPDATE/

HI-RES MODELS SUGGEST THAT THE CONVECTIVE LINE WILL LIKELY IMPACT
DRT AFTER 02Z WITH ISOLATED CELLS OVER MEXICO POSSIBLY FORMING AND
JOINING INTO THE LINE FROM MEXICO BY 03Z. IMPACTS OF THE LINE
SHOULD BE AFTER 06Z ALONG I-35 WITH IMPROVEMENTS TO FOLLOW THE
CONVECTION AT ROUGHLY 3 HOURS AFTER THE ONSET. SOME BOWING
SEGMENTS OF THE LINE COULD RESULT IN SPOTTY WIND GUSTS TO NEAR 40
KNOTS...WITH THE CHANCE OF STRONG GUSTS DECREASING GRADUALLY
AFTER MIDNIGHT. DOWNDRAFT AIR SHOULD RESULT IN SOME IMPROVEMENTS
TO SKIES...BUT WITH THE COMPLEX EXPECTED TO WEAKEN OVERNIGHT...
WILL SHOW MORE PESSIMISTIC SKIES AROUND DAYBREAK.

PREV DISCUSSION... /ISSUED 307 PM CDT THU MAY 28 2015/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...

LOCALLY HEAVY RAINFALL POSSIBLE ACROSS MUCH OF AREA TONIGHT AND
POTENTIALLY SATURDAY AND SATURDAY NIGHT...
SEVERE STORMS POSSIBLE ACROSS HILL COUNTRY AND RIO GRANDE
TONIGHT...

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
EASTERN HALF OF THE CWA IN AN UNSTABLE AIRMASS AND RICH MOISTURE
PLUME. A FEW STRONG STORMS HAVE DEVELOPED...INCLUDING TROPICAL
FUNNELS REPORTED IN THE AUSTIN/ROUND ROCK AREA. OVERALL THIS
ACTIVITY SHOULD DIMINISH TOWARDS SUNSET.

HOWEVER...MAIN CONCERN WILL BE DEVELOPING CONVECTIVE COMPLEX
COMING OUT OF WEST TEXAS AND STORMS COMING OUT OF MEXICO. STORMS
HAVE ALREADY DEVELOPED ACROSS WEST TEXAS AND ARE BEGINNING TO FORM
IN THE HIGHER TERRAIN OF MEXICO...ALL IN ADVANCE OF APPROACHING
SHORTWAVE COMING OUT OF NM. STORMS DEVELOPING IN THE BURROUGHS OF
MEXICO COULD CROSS INTO VAL VERDE COUNTY EARLY THIS EVENING.
MUCAPE EXCEEDING 4000 J/KG AND EFFECTIVE BULK SHEAR OF 35 KTS WILL
SUPPORT STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS ACROSS VAL VERDE COUNTY. AN ISOLATED TORNADO
CAN NOT BE RULED.

SEVERAL HI RESOLUTION MODELS DEVELOP THE WEST TEXAS CONVECTION
INTO AN MCS THIS EVENING WITH PROPAGATION SOUTHEAST INTO A
STRENGTHENING 35 KT LOW LEVEL THETA-E ADVECTION AXIS UP THE RIO
GRANDE PLAINS. THE POTENTIAL MCS SHOULD MAKE IT INTO THE RIO
GRANDE AND NORTHERN HILL COUNTRY 02Z-06Z. SEVERE POTENTIAL IS
POSSIBLE IN THIS AREA...FOR MAINLY STRAIGHT-LINE WINDS.

FARTHER EASTWARD INTO THE I-35 CORRIDOR...THE CONVECTIVE COMPLEX
WILL BE ENCOUNTER INCREASING CIN AND WEAKER LOW LEVEL JET. MUCH
WILL DEPEND ON HOW STRONG OF A COLD POOL DEVELOPS BEHIND THE
COMPLEX. THE HRRR AND NAM12 DO BRING THE COMPLEX THROUGH THE I-35
CORRIDOR...WHILE TEXAS TECH 4KM WRF AND GLOBAL MODELS WEAKEN THE
SYSTEM. THERE IS ENOUGH UNCERTAINTY...AND OUT OF AN ABUDANCE OF
CAUTION GIVEN THE SATURATED CONDITIONS ACROSS THE AREA...TO EXPAND
THE FLASH FLOOD WATCH EAST THROUGH THE I-35 CORRIDOR.

FRIDAYS FORECAST WILL DEPEND HIGHLY ON WHAT HAPPENS TONIGHT. A
ORGANIZED COMPLEX THAT MAKES IT THROUGH THE CWA MAY STABILIZE
CONDITIONS FOR MUCH OF THE DAY. A WEAKENING COMPLEX...LEAVING
POTENTIAL OUTFLOW BOUNDARY IN AN UNSTABLE ENVIRONMENT...MAY
RESULT IN HIGHER POPS ACROSS THE CENTRAL AND EASTERN CWA FRIDAY.

LONG TERM (SATURDAY THROUGH THURSDAY)...MODELS ARE COMING INTO
BETTER AGREEMENT WITH MID AND UPPER LEVEL TROUGH AXIS SLIDING
ACROSS THE SOUTHERN PLAINS SATURDAY AND SHARPENING ACROSS
EAST TX/AR/LA SUNDAY INTO MONDAY. THIS WILL SEND A COLD FRONT
INTO THE AREA LATE SATURDAY...AND GOOD CHANCES FOR RAINFALL ACROSS
THE CENTRAL AND EASTERN CWA SATURDAY AND SATURDAY NIGHT. HIGHER
PWATS WILL REMAIN POOLED AHEAD OF THE FRONT AND SLOW MOVEMENT OF
THE FRONT COULD POTENTIALLY LEAD TO SOME LOCAL POCKETS OF HEAVIER
RAINFALL. GFS AND ECMWF GENERALLY IN AGREEMENT BETTER CHANCES OF
RAINFALL SHIFT SOUTH AND EAST WITH THE FRONT SUNDAY...BUT WILL
HAVE TO WATCH THIS CLOSELY IF THE FRONT ENDS UP STALLING WITH A
WEAKER UPPER TROUGH AXIS TO THE EAST.

LOOKS LIKE DRIER CONDITIONS DO DEVELOP MONDAY THROUGH
WEDNESDAY...ALTHOUGH NOT TOTALLY REMOVING POPS ACROSS THE
SOUTHEAST ZONES/COASTAL PRAIRIES WHERE BETTER MOISTURE IS POOLED
AND CLOSER TO THE LOWER HEIGHTS WITH TROUGH AXIS JUST TO THE
EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  85  67  83  66 /  30  60  50  40  20
AUSTIN BERGSTROM INTL AIRPORT  68  84  65  82  64 /  30  60  50  40  10
NEW BRAUNFELS MUNI AIRPORT     70  85  67  83  66 /  30  60  50  40  10
BURNET MUNI AIRPORT            68  82  65  80  64 /  30  60  50  30  10
DEL RIO INTL AIRPORT           73  86  68  86  69 /  20  50  60  40  10
GEORGETOWN MUNI AIRPORT        69  83  65  81  64 /  30  60  50  30  10
HONDO MUNI AIRPORT             71  85  67  84  67 /  30  50  50  40  10
SAN MARCOS MUNI AIRPORT        70  84  67  82  66 /  30  60  50  40  10
LA GRANGE - FAYETTE REGIONAL   71  85  68  83  67 /  30  60  60  50  20
SAN ANTONIO INTL AIRPORT       71  85  68  83  68 /  30  60  50  40  10
STINSON MUNI AIRPORT           71  85  68  84  68 /  30  50  50  40  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GUADALUPE...
HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA...
REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, May 28, 11:38 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT THU MAY 28 2015

TXZ171>173-183>194-202>209-217>225-228-291815-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1138 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

...SEVERE THUNDERSTORM WATCHES ARE IN EFFECT THROUGH 4 AM CDT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT FRIDAY
MORNING...

A LINE OF THUNDERSTORMS WILL MOVE ACROSS ALL OF SOUTH CENTRAL
TEXAS DURING THE OVERNIGHT HOURS. RAINFALL TOTALS OF 1 TO 3 INCHES
ARE EXPECTED AND WILL CAUSE FLASH FLOODING AND AGGRAVATE ONGOING
RIVER FLOODING. ALSO...STRONG TO SEVERE STORMS ARE EXPECTED WITH
WIND GUSTS UP TO 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS REMAIN IN THE
FORECAST THROUGH THE WEEKEND AND EARLY NEXT WEEK. LOCALLY HEAVY
RAINFALL WILL REMAIN A CONCERN THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, May 29, 12:10 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     MARBLE FALLS            30.58N  98.27W
05/29/2015                   BURNET             TX   LAW ENFORCEMENT

            LARGE TREE LIMBS REPORTED ON HWY 281 NEAR MARBLE FALLS

&&

EVENT NUMBER EWX1500584

LJH
Local storm report, May 29, 12:21 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND GST     GRANITE SHOALS          30.59N  98.38W
05/29/2015  E60 MPH          BURNET             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1500585

LJH
Local storm report, May 29, 12:49 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1249 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     LACKLAND AFB            29.38N  98.63W
05/29/2015  M71 MPH          BEXAR              TX   TRAINED SPOTTER

            MEASURED BY HAND HELD ANEMOMETER...5 INCH THICK TREE
            LIMBS DOWN ON ROAD

&&

EVENT NUMBER EWX1500586

LJH
Local storm report, May 29, 12:52 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     3 E LACKLAND AFB        29.38N  98.58W
05/29/2015  M61 MPH          BEXAR              TX   AWOS

&&

EVENT NUMBER EWX1500587

LJH
Local storm report, May 29, 12:55 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     FLASH FLOOD      3 ENE SEA WORLD         29.48N  98.66W
05/29/2015                   BEXAR              TX   AMATEUR RADIO

            TWO LANES FLOODED IMPASSIBLE ON GRISSOM ROAD WESTBOUND
            FROM TIMBERPATH

&&

EVENT NUMBER EWX1500588

LJH
Local storm report, May 29, 1:04 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     TSTM WND GST     3 E LACKLAND AFB        29.38N  98.58W
05/29/2015  M61 MPH          BEXAR              TX   ASOS

            PORT SAN ANTONIO ASOS KSKF

&&

CORRECTED EVENT TIME...REMARKS...SOURCE

EVENT NUMBER EWX1500587

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
May 28, 9:00 PM CDTSevere Thunderstorm WarningEWXVal Verde75 min
May 28, 9:28 PM CDTSpecial Weather StatementEWXEdwards47 min
May 28, 9:37 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real, Val Verde68 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde93 min
May 28, 10:23 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde4 hr
May 28, 10:24 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Llano81 min
May 28, 10:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 28, 10:55 PM CDTSevere Thunderstorm WarningEWXBandera65 min
May 28, 11:05 PM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Llano, Real4 hr
May 28, 11:16 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Kendall89 min
May 28, 11:23 PM CDTSpecial Weather StatementEWXMaverick, Uvalde, Zavala52 min
May 28, 11:31 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Medina, Real, Uvalde4 hr
May 28, 11:36 PM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde, Val Verde4 hr
May 28, 11:48 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more4 hr
May 28, 11:58 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Medina92 min
May 29, 12:03 AM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson87 min
May 29, 12:13 AM CDTFlash Flood WarningEWXBandera, Bexar, Medina, Uvalde4 hr
May 29, 12:39 AM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe81 min
May 29, 12:51 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Wilson84 min
May 29, 12:53 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more4 hr
May 29, 1:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson, Zavala4 hr
May 29, 1:26 AM CDTRiver Flood WarningEWXKerr22 hr
May 29, 1:37 AM CDTRiver Flood WarningEWXBandera17 hr
May 29, 1:48 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more4 hr
May 29, 2:00 AM CDTSpecial Weather StatementEWXDimmit45 min
May 29, 2:54 AM CDTRiver Flood WarningEWXVal Verde26 hr
May 29, 2:54 AM CDTRiver Flood WarningEWXVal Verde32 hr
May 29, 3:06 AM CDTRiver Flood WarningEWXCaldwell, Gonzales3 days
May 29, 4:40 AM CDTRiver Flood WarningEWXLlano21 hr
May 29, 8:01 AM CDTRiver Flood WarningEWXBlanco19 hr
May 29, 3:12 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more34 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.